# SDR SWAA062465

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545883
- Condition: Corroded
- Location: Bs 312-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FWD ENTRY DOOR ZEE ANGLE CORRODED AT BS 312 TO BS 348, LBL 62.  REMOVED AND REPLACED ZEE ANGLE PER SRM.
